Dolo 650mg Strip Of 15 Tablets
By MICRO LABS
15 Tablet(s) in Strip
30 days return policyRead More
Dolo 650 Tablet contains paracetamol, also known as acetaminophen.
Uses of Dolo 650mg Strip Of 15 Tablets
For the treatment of fever and pain
Contraindications of Dolo 650mg Strip Of 15 Tablets
- If you are allergic to paracetamol or any of the ingredients of this medicine
- If you are taking any other product that contains paracetamol
Side effects of Dolo 650mg Strip Of 15 Tablets
There are very rare chances of getting side effects. However, in rare cases, you may experience skin rash, itching and blisters, allergic reaction and blood-related problems. There is a risk of liver and kidney damage with paracetamol if used too frequently or for long term treatment.
Precautions and Warnings of Dolo 650mg Strip Of 15 Tablets
Can I take Dolo 650 Tablet during pregnancy?
Paracetamol can be used during pregnancy if the doctor recommends. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take Dolo 650 Tablet while breastfeeding?
Paracetamol passes into the breastmilk in a very small amount and has negligible effects on the breastfed infants. Thus you can take it while you are breastfeeding.
Can I drive if I have consumed Dolo 650 Tablet?
Paracetamol is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Dolo 650 Tablet?
Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease
- You are taking any other medicines or products that contain paracetamol, taking too much of the same can cause liver damage
- You are alcoholic or are suffering from chronic malnutrition
Mode of Action of Dolo 650mg Strip Of 15 Tablets
How Does It Work?
This medicine works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of brain which is responsible for controlling body temperature.
Directions for Use of Dolo 650mg Strip Of 15 Tablets
Take this medicine as a whole with a glass of water or as directed by your doctor.
Interactions of Dolo 650mg Strip Of 15 Tablets
Interactions with other medicines
- Medicines used to treat nausea or vomiting like metoclopramide or domperidone
- Medicines used to thin the blood like warfarin
- Cholesterol lowering medicines like colestyramine should be taken with a minimum gap of 2 hours
- Medicines used to treat bacterial infection like chloramphenicol
Storage and disposal of Dolo 650mg Strip Of 15 Tablets
- Do not store above 25°C
- Keep it out of the reach of children
Dosage of Dolo 650mg Strip Of 15 Tablets
- Taking Dolo 650 Tablet in high doses may result in serious liver damage.
- Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of atleast 4-6 hours between this dose and next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using Dolo 650 Tablet?
A: Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose. Caution is needed in elderly as well.
Q: My child has fever, can I give Dolo 650 Tablet to my child who is five years old?
A: No, this medicine is not meant for use in children below 6 years of age.
Q: My child, who is 3 years old happened to consume 5 tablets of Dolo 650, what should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Q: Can I take Dolo 650 for cold and fever?
A: You can take this medicine for controlling fever but it will not be useful for cold.
Q: What are the uses of this medicine?
A: Dolo 650 mg is used to relief fever and mild to moderate pain. It is also used to get relief from headache, toothache, migraine, periods pain and other painful conditions.
Last Updated on: 30 Jun 2020 | 06:42 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
- Side effects
- Precautions and Warnings
- Mode of Action
- Directions for Use
- Storage and disposal
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
© 2020 PharmEasy. All Rights Reserved